I have been taking 10mg twice daily with 2.5mg amlodipine once at bedtime for high blood pressure. Have experienced many annoying side effects with tinnitus being the most bothersome.
Is there a connection between lisinopril and tinnitus?
Question posted by drharris14 on 9 March 2011
Last updated on 9 March 2011
I'm assuming that you have never had tinnitus before. I have been on both medications, but had tinnitus before taking them. While it can be a side effect, it may not hurt to discuss with your doctor as s/he may want you to be evaluated by an ENT specialist. Turns out my tinnitus is due to meniere's disease. Even if it winds up being a side effect, I wouldn't think it a waste of time to rule out other causes.
Tinnitus is a reported side effect of lisinopril and amlodipine both.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.